Stable boundary element domain decomposition methods for the Helmholtz equation

Olaf Steinbach, Markus Windisch

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)171-195
JournalNumerische Mathematik
Volume118
Issue number1
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Stable boundary element domain decomposition methods for the Helmholtz equation. / Steinbach, Olaf; Windisch, Markus.

In: Numerische Mathematik, Vol. 118, No. 1, 2011, p. 171-195.

Research output: Contribution to journalArticleResearchpeer-review

@article{1ffc699495c54eb9aa9f44f3cb9ca954,
title = "Stable boundary element domain decomposition methods for the Helmholtz equation",
author = "Olaf Steinbach and Markus Windisch",
year = "2011",
language = "English",
volume = "118",
pages = "171--195",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Stable boundary element domain decomposition methods for the Helmholtz equation

AU - Steinbach, Olaf

AU - Windisch, Markus

PY - 2011

Y1 - 2011

M3 - Article

VL - 118

SP - 171

EP - 195

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 1

ER -